Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mamato3

Effects Of Accutane On Hair

I started Claravis Sept 11, 2011 and went off it February 14, 2012, so a 5 month treatment. Two weeks into treatment my hair started coming out. I was freaked out, obviously! They lowered my dose. My still continually shed though. My hair has thinned out all over. No bald spots, and thinned out more so on the right side than the left and also the back thinned more too. Anyway, the shedding slowed down a lot for a while, but the shedding started again like 2 months ago and I'm so scared! My hair was never thin before taking claravis and never ever came out like this. There's hair everywhere! All over my floor, in the shower, my hair brush, on me!

Share this post


Link to post
Share on other sites

I'm going to start hair skin and nail vitamin. When I use product it's not too dry but after a day it becomes dry, I guess when the product wears off, i dont know. I don't even know what the hell is normal with my hair anymore!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×